Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 607509, 7 pages
http://dx.doi.org/10.1155/2014/607509
Research Article

An Interior Projected-Like Subgradient Method for Mixed Variational Inequalities

1School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2School of Information Technology, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 5 February 2014; Accepted 12 March 2014; Published 15 May 2014

Academic Editor: Xian-Jun Long

Copyright © 2014 Guo-ji Tang and Xing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo-ji Tang and Xing Wang, “An Interior Projected-Like Subgradient Method for Mixed Variational Inequalities,” Journal of Applied Mathematics, vol. 2014, Article ID 607509, 7 pages, 2014. https://doi.org/10.1155/2014/607509.